# SDR DALA2014102105833

- Difficulty date: October 20, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 109,893 hours, 16,042 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IAW WC 5713-2736, FOUND LOWER WING SKIN CRACKED ON LT WING JUST OTBD OF NR 1 SLAT CAN.  REPAIRED IAW ERA 529921-14.  DRAIN HOLE AT FASTENER - LOCATION .250 IN LENGTH.
